Re: horrible pain after shot of Depo-Medrol

I am sorry you have this pain. In the few times I have used Depo Medrol, I have found this to be a more common occurence than when I used Celestone Soluspan. We call this a steroid flare. Usually it will subside in a day or 2, but understandably it will hurt a great deal for a while. Ice or heat, whichever seems better. Whatever you take for a headache might help. If it doesn't call your doctor and ask for help.

Good luck.

Posted By Vivian Abrams DPM on March 18, 2005 at 15:08:05:

In Reply to: horrible pain after shot of Depo-Medrol posted by angie on March 18, 2005 at 11:02:03:

At last, shock absorption and ankle support in one lightweight unit. Cheetahs are a dynamic and revolutionary new combination of shock absorption and lightweight neoprene support. Cheetahs are ideal for athletes, gymnasts, or anyone who works or plays on their feet.

[ Follow Ups ] [ Post Followup ] [ Foot Forum ] [ Disclaimer ]
Follow Ups
Post Followup

Name:
E-Mail:

Subject:

Comments:

Optional Link URL:
Link Title:
Optional Image URL:


[ Follow Ups ] [ Post Followup ] [ Foot Forum ] [ Disclaimer ]